# SDR S2YA05041

- Difficulty date: July 11, 2005
- Submitted: September 20, 2005
- Operation: Air carrier
- Aircraft: N355SK
- Make and model: Dorner DO328300
- Aircraft serial: 3124
- Engine: Pwa PW306B
- System (JASC): 2400 · Electrical Power System
- Part: Control Panel
- Part number: 230GC02Y03
- Condition: Inoperative
- Location: Generators
- Part time: 978 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

BEFORE FLIGHT CREW REPORTED A LT GENERATOR FAIL.  MAINTENANCE SWAPPED THE LT AND RT GENERATORS WITH OPS CHECKS GOOD THE AC WAS RETURNED TO SERVICE.  ON THE NEXT FLIGHT, THE CREW REPORTED A LT GEN FAIL.  THE CREW PERFORMED AN AIR-TURN-BACK.  MAINTENANCE REPLACED THE 1VE PANEL AND WITH OPERATIONAL CHECKS GOOD THE AC WAS RETURNED TO SERVICE.  (K)
